Solutions entières d'un système d'équations aux différences
Annales de l'Institut Fourier, Volume 43 (1993) no. 3, p. 791-814

In answer to a question of D.W. Masser, we prove that, for almost all systems of difference equations

0mMAm(z)f(z+αm)=0nNBn(z)f(z+βn)=0,

where A m and B n are polynomials and α,β * are - linearly independant, any solution f which is an entire function is the quotient of an exponential polynomial by a polynomial. We give a similar result when the second relation is replaced by a differential equation 0nN B n (z)f (n) (z)=0.

En réponse à une question de D.W. Masser, nous démontrons que, pour presque tout système d’équations aux différences

0mMAm(z)f(z+αm)=0nNBn(z)f(z+βn)=0,

où les A m et les B n sont des polynômes non tous nuls et α,β * sont -linéairement indépendants, toute solution f qui est une fonction entière est le quotient d’un polynôme exponentiel par un polynôme. Nous avons un résultat semblable quand la deuxième équation est remplacée par une équation différentielle 0nN B n (z)f (n) (z)=0.

@article{AIF_1993__43_3_791_0,
     author = {B\'ezivin, Jean-Paul and Gramain, Fran\c cois},
     title = {Solutions enti\`eres d'un syst\`eme d'\'equations aux diff\'erences},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {3},
     year = {1993},
     pages = {791-814},
     doi = {10.5802/aif.1356},
     mrnumber = {1242616},
     zbl = {0796.39006},
     mrnumber = {95e:30026},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1993__43_3_791_0}
}
Bézivin, Jean-Paul; Gramain, François. Solutions entières d'un système d'équations aux différences. Annales de l'Institut Fourier, Volume 43 (1993) no. 3, pp. 791-814. doi : 10.5802/aif.1356. http://www.numdam.org/item/AIF_1993__43_3_791_0/

[BÉBO] J.-P. Bézivin et A. Boutabaa, Sur les équations fonctionnelles p-adiques aux q-différences, preprint. | Zbl 0778.39009

[BOA] R.P. Boas Jr., Entire functions, Academic Press, New-York, 1954. | Zbl 0058.30201

[GEL1] A.O. Gel'Fond, Linear differential equations of infinite order with constant coefficients and asymptotic periods of entire functions, Amer. Math. Soc. Translation, 84 (1953).

[GEL2] A.O. Gel'Fond, Calcul des différences finies, Dunod, Paris, 1963. | MR 28 #376 | Zbl 0108.27503

[GRA1] F. Gramain, Fonctions entières d'une ou plusieurs variables complexes prenant des valeurs entières sur une progression géométrique. Cinquante ans de polynômes. M. Langevin et M. Waldschmidt eds, Lecture Notes in Math., 1415 (1990), 123-137, Springer-Verlag, Berlin. | MR 91e:11086 | Zbl 0709.11038

[GRA2] F. Gramain, Equations aux différences et polynômes exponentiels, C. R. Acad. Sciences Paris, 313 (1991), 131-134. | MR 92h:30057 | Zbl 0736.30020

[KETA] J. Kelleher and B.A. Taylor, An application of the corona theorem to some rings of entire functions, Bull. Amer. Math. Soc., 73 (1967), 246-249. | MR 34 #6096 | Zbl 0154.15003

[MAS] D.W. Masser, On certain functional equations in several variables. Approximations diophantiennes et nombres transcendants, Luminy 1982, D. Bertrand et M. Waldschmidt eds, Progress in Math. 31, 1983, 173-190. Birkhäuser, Boston. | MR 85e:11049 | Zbl 0549.32002

[PÓL] G. Pólya, Untersuchungen über Lücken und Singularitäten von Potenzreihen, Math. Zeit., 29 (1929), 549-640. | JFM 55.0186.02

[RAM] J.-P. Ramis, About the growth of entire functions solutions of linear algebraic q-difference equations, Ann. Fac. Sci. Toulouse (à paraître). | Numdam | Zbl 0796.39005

[WAL] R. Wallisser, Verallgemeinerte ganze ganzwertige Funktionen vom Exponentialtypus, J. reine angew. Math., 235 (1969), 189-206. | MR 39 #5797 | Zbl 0183.07301

[ZEI] D. Zeilberger, A holonomic systems approach to special functions identities, J. Comp. Appl. Math., 32 (1990), 321-368. | MR 92b:33014 | Zbl 0738.33001